A Caltech Library Service

On Co-Hopfian Nilpotent Groups

Belegradek, Igor (2003) On Co-Hopfian Nilpotent Groups. Bulletin of the London Mathematical Society, 35 (6). pp. 805-811. ISSN 0024-6093. doi:10.1112/S0024609303002480.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Co-Hopfian finitely generated torsion-free nilpotent groups are characterized in this paper in terms of their Lie algebra automorphisms. Many examples of such groups are also constructed.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2003 London Mathematical Society. Received August 27, 2002; Revision received February 4, 2003. It is a pleasure to thank J. M. Ancochea for showing me some examples of characteristically nilpotent Lie algebras, O. V. Belegradek and the referee for comments on the first version of the paper, and K. Dekimpe for Remark 5.2. Partially supported by NSF Grant # DMS-0203979.
Funding AgencyGrant Number
Issue or Number:6
Classification Code:2000 Mathematics Subject Classification: 17B30, 20F18 (primary)
Record Number:CaltechAUTHORS:20111020-154350175
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:27337
Deposited On:21 Oct 2011 14:41
Last Modified:09 Nov 2021 16:48

Repository Staff Only: item control page